# SDR CA060104007

- Difficulty date: January 4, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 49,228 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 201122006
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O ECAM L/G DOORS NOT CLOSED.  CYCLED LDG GEAR.  ECAM RE-APPEARED.  LT MAIN GEAR DOOR SHOWED PARTIALLY OPEN IN AMBER.  GEAR DOORS SHOW CLOSED WHEN GEAR DOWN.  LT GEAR DOOR UPLOCK ASSY REPLACED AS PER TASK, 32-31-33-400-002.
